Rituximab Day 5

I have slowly been going downhill since about day 3. What an awful Mothers' Day. I had a very painful night followed by an equally painful day. Have spent much of it asleep in the chair. My hands are really swollen again. Luckily I got my wedding ring off in time. Shoulders, knees, feet. You name it they are painful. But hey, I was told by my consultant the Rituximab would take about 3 months to kick in.

So much for my crowing about how well I felt but I really did feel well. Blooming steroids ae the bane of my life.

7 Replies

oldestnewest
  • I am very sorry you are going down hill but remember in 3 months you are going to be bouncing around again !!!!!!!!!!!! Now what you mean about steroids feel great but it don't last. I'm sending you good vibes xx

  • Hello Sue,

    Sorry to hear that you've had a bad night and day with swollen hands and painful joints, particularly on Mothers Day, but at least you have got common sense on your side because as you say, it is early days.

    I have had a bit of a bad week myself with a flare up, like you it has been my knees and feet, also wrists, knuckles and fingers too. I gave in and went to bed last wednesday as soon as my other half went off to his dialysis clinic. But something happened that afternoon which couldn't have gone better if I had planned it.

    I'm due to see my clinical nurse for further preperation towards having Anti-tnf, but it has been difficult for her to fit an appointment in at the right time. Anyway, she happened to phone while I was in bed and I explained that I was feeling very tired due to a flare up. She was actually calling to put my next appointment back because of lack of space, but she said, how about coming during my lunch break and have a sandwich with me! Well, I was so surprised at her generosity and my luck that she phoned when she did.

    Anyway Sue, take care and I hope your pain and swelling subside as quickly as it has started, and keep that chin up !! Lol June x

  • Thanks a lot ladies. xx

  • It sounds as though it has been the steroid that they give at the start of the infusion that was making you feel better and it has now worn off although in my case it only lasted a day. I have to get my 2nd course of rituximab next month. I didn't think it was going to work and at 4 months i started to improve. Some people do start to have benefit from it after a couple of weeks and you might be one of them. You can still have a steroid injection to tide you over if it doesn't kick in soon. Good luck and keep us updated with your progress. xx

  • I'm having the 2nd part of my infusion on the 19th. I've heard all sorts of rumours about how long it takes to kick in so will have to wait and see. Fingers crossed. Thanks for the good wishes Sue x

  • Hope it kicks in soon xx

  • Thanks summer xx

You may also like...